# SDR 2005UALA00132

- Difficulty date: January 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 51,224 hours, 8,307 cycles
- Engine: Pwa PW4060
- System (JASC): 2830 · Fuel Dump System
- Part: Connector
- Condition: Mispinned
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FUEL JETTISON SYSTEM FAILED. THE JETTISON SYSTEM FAULT LIGHT ILLUMINATED AND THE LH JET PUMP EICAS MESSAGE APPEARED WHEN THE LH JETTISON PUMP FAILED TO GENERATE SUFFICIENT PRESSURE TO SET THE PRESSURE SWITCH.  THIS WAS A RESULT OF THE PUMPS SHIP SIDE ELECTRICAL CONNECTOR BEING PINNED INCORRECTLY.  TWO OF THE THE AC PHASE LEADS AT CONNECTOR D12188 WERE SWAPPED. REPINNED ELECTRICAL CONNECTOR D12188 PER 767 WDM 28-31-21.
